Selecta Mathematica

, Volume 1, Issue 3, pp 537–595

Representations of quantum affine algebras

  • D. Kazhdan
  • Y. Soibelman
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag 1995

Authors and Affiliations

  • D. Kazhdan
    • 1
  • Y. Soibelman
    • 2
  1. 1.Dept. of MathematicsHarvard UniversityCambridgeUSA
  2. 2.Dept. of MathematicsKansas State UniversityManhattanUSA

Personalised recommendations